My doctor just switched me from pristiq to lexapro. I don't know yet if that was a good idea, as I was doing ok on pristiq, but he thought I should give lexapro a try again. I have tried taking the 10mg in the evening, and I sleep fine, but I feel really weak and tired when I get up. That lasts pretty much all day. When I tried taking it in the am, I had a hard time getting anything done in the afternoon. Any advice?
Lexapro made me very tired also. I took it at 10 pm. Maybe you could try taking it in the afternoon? I don't know what else to suggest. Every anti-depressant I've tried has made me so tired. I take Prozac now and I feel like crap if I don't get enough sleep.
hI..my mom was put on lexapro and she could not take it in the am because it made her very tired and sleepy in the daytime...She does take it at night but it took awhile for her to adjust to it...She was tired in the am after the nightly dose, but after about 2 weeks that went away....and she is fine now
Thank you for your replies. It seems like I should take it in the late afternoon/early evening. Does the anti-anxiety effect last through the next day if I take it in the evenings? That is my main concern. I don't want to be fatigued during the day, but I don't know if it will work for my anxiety during the next day if I take it late afternoon/early evening.
I haven't taken it for the last couple of days. I need to start back on it and try taking it later in the afternoon or around dinnertime. I am going to make myself stick with it, even if it does make me feel fatigued.
ILUVLUCY22, that is good news that it stopped making your mom tired after two weeks. That gives me hope that it will get better with time.
I wonder if I should just try 5mg for a week or so and then move up to 10mg. I go back to work in a couple of weeks (teacher), so I would like it to be well in my system by then. I don't know if taking just 5mg for that long would help my anxiety or not.
Last edited by americandancer; 08-04-2009 at 10:46 AM.
Reason: added comment